# SDR HNAA2012100901004

- Difficulty date: October 9, 2012
- Submitted: October 9, 2012
- Operation: Air carrier
- Aircraft: N934HA
- Make and model: Dhav DHC8102
- Aircraft serial: 139
- Aircraft time: 60,280 hours, 67,188 cycles
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Torque Sensor
- Part number: 10167NO1WOO
- Part serial: 139A
- Condition: Failed
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING TAKEOFF, NR 2 TORQUE INDICATOR BOTH DIGITAL AND ANOLOG, DID NOT SHOW AN INCREASE.  R & R NR 2 TORQUE INDICATOR IAW AMM 77-10-00.  INSPECTED ASSOCIATED CONNECTOR PLUGS, NO DEFECTS NOTED. GROUND RAN ACFT.  OPS CHECKED GOOD AT THIS TIME.  OK FOR SERVICE.
